Isomorphisms of the unitriangular groups and associated Lie rings for the exceptional dimensions


Kuzucuoglu F.

ACTA APPLICANDAE MATHEMATICAE, vol.85, pp.209-213, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 85
  • Publication Date: 2005
  • Doi Number: 10.1007/s10440-004-5621-5
  • Journal Name: ACTA APPLICANDAE MATHEMATICAE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.209-213

Abstract

Isomorphisms between finitary unitriangular groups and those of associated Lie rings are studied. In this paper we investigate exceptional cases.